# SDR MASA200700163

- Difficulty date: March 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 9,171 hours, 5,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7493 ORD.  STRONG ODOR OF FUEL IN BOTH EXIT ROWS.  PERFORMED ENGINE RUNS, NO DEFECTS FOUND.
